# SDR SWAA2022030179127

- Difficulty date: March 31, 2021
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737*
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHEILD AFT OF THE DOOR HAS AREAS OF CORROSION AROUND NUTPLATE HOLES BS493 TO BS500A RBL25 WL156 / EVALUATED CORROSION ON FWD CARGO BAY SHIELD AFT OF DOOR BS493 - 500A; FOUND TO BE OUT OF LIMITS; DUE TO NO LIMITS IN SRM. REMOVED DAMAGED SHIELD; DRILLED; LOCATED; DEBURRED; AND INSTALLED NEW SHIELD; IAW SRM51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A0080.
